# SDR AALA202512268187

- Difficulty date: December 21, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 78,399 hours, 30,134 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00006145
- Condition: False Activation
- Location: Zone 100
- Part time: 56,944 hours, 25,020 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK SMOKE DETECTOR ALERTING INTERMITTENTANTLY WITH NO INDICATION.  CIDS1 CLASS 2 MESSAGE APPEARS WITH ALERTS.  MAINTENANCE REPLACED THE NR 1 CIDS DIRECTOR AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 23-73-34.
